# SDR CALA9701398

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N10044
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR HANDLE WAS MOVED TO UP AFTER TAKEOFF, THE AMBER DOORS LIGHTS AND AMBER GEAR LIGHT REMAINED ILLUMINATED AND ALL GREEN LIGHTS WERE OUT.  THE EICAS MESSAGE GEAR DISAGREE ALSO APPEARED.  ALL LIGHTS WENT OUT AFTER APPROXIMATELY 45 SECONDS.  MAINTENANCE FOUND THE NOSE GEAR RETRACT ACTUATOR AT FAULT.  THE ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-34-00, OPERATIONAL CHECKS WERE GOOD.
